# SDR FDEA201311252865

- Difficulty date: November 25, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 69,952 hours, 12,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA7158503
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR FWD CUTOUT STATION 1708 FUSELAGE SKIN BETWEEN LONGERON 40RT & LONGERON 41RT FOUND EXISTING BLEND OUT.  FUSELAGE SKIN CARRIED OUT REPAIR   AS PER FEDEX EA 1-5330-T0304376 PART 1, REPAIR CLASSIFIED AS MAJOR  PER GMM 6-2-100 REVISION 118. REPETITIVE INSPECTION REQUIRED, INITIAL AT 19,900 FLIGHT CYCLE AND SUBSEQUENT REPETITIVE INSPECTION AT 6,300 FLIGHT CYCLE AS PER SRM 53-00-  15 TABLE 201 REPAIR 8.
